Centre de Physique Théorique

Home > Research teams > Dynamical Systems: Theory and Applications > List of Publications

List of Publications

The List of Publications is composed of the teams:
209 results
Journal article
D. Faranda, H. Ghoudi, P. Guiraud, Sandro Vaienti
Extreme value theory for synchronization of coupled map lattices
Nonlinearity, IOP Publishing, 2018, 37 (7), pp.3326. ⟨10.1088/1361-6544/aabc8e⟩
Journal article
Matthew Nicol, Andrew Török, Sandro Vaienti
Central limit theorems for sequential and random intermittent dynamical systems
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, 38 (3), pp.1127-1153. ⟨10.1017/etds.2016.69⟩
Preprint, Working paper
Simona Olmi, Matteo Gori, Irene Donato, Marco Pettini
Experimental detection of long-distance interactions between biomolecules through collective spectral properties of oscillating electric dipoles: a numerical study
Journal article
T. Passot, P. Sulem, E. Tassi
Gyrofluid modeling and phenomenology of low- β e Alfvén wave turbulence
Physics of Plasmas, American Institute of Physics, 2018, 25 (4), pp.042107. ⟨10.1063/1.5022528⟩
Journal article
Domenico Felice, Roberto Franzosi, Stefano Mancini, Marco Pettini
Catching homologies by geometric entropy
Physica A: Statistical Mechanics and its Applications, Elsevier, 2018, 491, pp.666-677. ⟨10.1016/j.physa.2017.09.007⟩
Journal article
Xavier Leoncini, Alexei Vasiliev, Anton Artemyev
Resonance controlled transport in phase space
Physica D: Nonlinear Phenomena, Elsevier, 2018, 364, pp.22-26. ⟨10.1016/j.physd.2017.09.010⟩
Journal article
Matteo Gori, Roberto Franzosi, Marco Pettini
Topological origin of phase transitions in the absence of critical points of the energy landscape
Journal of Statistical Mechanics: Theory and Experiment, IOP Publishing, 2018, 2018, pp.093204. ⟨10.1088/1742-5468/aad6b6⟩
Journal article
Ana Cristina Moreira Freitas, Jorge Milhazes Freitas, Sandro Vaienti
Extreme Value Laws for Sequences of Intermittent Maps
Proceedings of the American Mathematical Society, American Mathematical Society, 2018, 146 (5), pp.2103-2116. ⟨10.1090/proc/13892⟩
Journal article
D Dragicevic, G Froyland, C González-Tokman, Sandro Vaienti
A spectral approach for quenched limit theorems for random expanding dynamical systems
Communications in Mathematical Physics, Springer Verlag, 2018, 360 (3), pp.1121-1187. ⟨10.1007/s00220-017-3083-7⟩
Journal article
D Dragičević, G Froyland, Cecilia González-Tokman, Sandro Vaienti
Almost sure invariance principle for random piecewise expanding maps
Nonlinearity, IOP Publishing, 2018, 31 (5), pp.2252. ⟨10.1088/1361-6544/aaaf4b⟩
209 results